Matches in DBpedia 2016-04 for { <http://doi.org/10.1093/bioinformatics/17.8.754> ?p ?o }
Showing triples 1 to 13 of
13
with 100 triples per page.
- 17.8.754 doi "10.1093/bioinformatics/17.8.754".
- 17.8.754 first1 "J. P.".
- 17.8.754 first2 "F.".
- 17.8.754 isCitedBy Ancestral_reconstruction.
- 17.8.754 issn "1367-4803".
- 17.8.754 issue "8".
- 17.8.754 journal "Bioinformatics".
- 17.8.754 last1 "Huelsenbeck".
- 17.8.754 last2 "Ronquist".
- 17.8.754 pages "754–755".
- 17.8.754 title "MRBAYES: Bayesian inference of phylogenetic trees".
- 17.8.754 volume "17".
- 17.8.754 year "2001".